The Michigan Mathematical Journal

On the coefficients of close-to-convex functions.

Ch. Pommerenke

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 9, Issue 3 (1962), 259-269.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998726

Digital Object Identifier
doi:10.1307/mmj/1028998726

Mathematical Reviews number (MathSciNet)
MR0147638

Zentralblatt MATH identifier
0105.05905

Subjects
Primary: 30.42

Citation

Pommerenke, Ch. On the coefficients of close-to-convex functions. Michigan Math. J. 9 (1962), no. 3, 259--269. doi:10.1307/mmj/1028998726. http://projecteuclid.org/euclid.mmj/1028998726.


Export citation